# SDR CA000301034

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,239 hours
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 5552012194
- Condition: Loose
- Location: Lever Bore
- Part time: 1,282 hours, 1,274 cycles
- Component: Elevator Control, Pilats, 555201200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE ELEVATOR CONTROL LEVER WAS FOUND WITH A LOOSE BEARING WHICH HAD WORKED ITS WAY OUT OF ITS BORE.
